# SDR ASAA2019041729226

- Difficulty date: April 17, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 58,287 hours, 27,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 143A812210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT LWR SILLWEB HAS CORR. GROUNDED - YES. REMOVED AND REPLACED FWD CARGO DOOR CUTOUT LWR SILL WEB IAW SRM 51 40 02 0G 0 AND 51 40 05 0G 0 W.75 O .050 R .039 L 3.20 D .011.
